Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Rash like red bugs, getting worse, using Lotrimin and Cortisone cream

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I recently went on a cruise and while there I broke it in a rash which began on one side and then spread to both. At first I thought it was red bugs, but it has been four weeks now and they seem to be getting worse please help I have been using lotrimin and cortisone cream.
Posted Tue, 22 May 2012 in Skin Rash
Answered by Dr. Praveen Tayal 4 hours later

Thanks for posting your query.

If the rashes you have are generalized and are not improving with ointment lotrimin and cortisone cream then it needs a direct examination by a dermatologist for diagnosis.

Before commenting on the possibilities and treatment options, I would like you to answer the following questions

1. Has the rash spread from above downwards?
2. Do you notice any fluid filled boils or vesicles? What is the color of the rash?
3. Do you see some lesions improving and some worsening at the same time?
4. How long has it been since the rash has first appeared?
5. Please attach a picture of the rash on the right hand side of the query page. This will help me in understanding your problem better.

Awaiting your response

Wish you good health.

Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor